Clinical trials: Immune Checkpoint Inhibitor-related Rash
Immune Checkpoint Inhibitor-Induced Dermatitis, Stevens-Johnson Syndrome, Drug-Induced
SJS/TEN or Other Cutaneous Adverse Eevents Induced by Immune Checkpoint Inhibitors (ICIs) vs. Non-ICIs
Stevens-Johnson Syndrome/Toxic Epidermal Necrolysis (SJS/TEN) is a severe adverse drug reaction, characterized by extensive skin detachment.
- Conditions
- Immune Checkpoint Inhibitor-Induced Dermatitis, Stevens-Johnson Syndrome, Drug-Induced, Toxic Epidermal Necrolysis Due to Drug
- Trial name
- NCT06522048
- Testing
- Observational studies do not require intervention
- Where
- China
- Volunteers
- 300 people
- Sponsor
- Chao Ji
Immune Checkpoint Inhibitor-related Rash, Immune-related Adverse Events
Wucao Anfu Formula as Adjunctive Treatment for Immune Checkpoint Inhibitor-Related Rash
Immune checkpoint inhibitors have improved outcomes for patients with cancer, but immune checkpoint inhibitor-related skin rash is a common adverse event that may affect quality of life and continuation of anticancer therapy.
- Trial name
- NCT07821424
- Testing
- Wucao Anfu Formula, Standard management
- Volunteers
- 72 people
- Sponsor
- First Teaching Hospital of Tianjin University of Traditional Chinese Medicine